RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 1, Pages 3–40 (Mi tvp4912)  

This article is cited in 2 scientific papers (total in 2 papers)

General Theorems on the Factorization of Infinitely Divisible Laws

Yu. V. Linnik

Leningrad

Full text: PDF file (3241 kB)

English version:
Theory of Probability and its Applications, 1958, 3:1, 1–37

Received: 05.09.1957

Citation: Yu. V. Linnik, “General Theorems on the Factorization of Infinitely Divisible Laws”, Teor. Veroyatnost. i Primenen., 3:1 (1958), 3–40; Theory Probab. Appl., 3:1 (1958), 1–37

Citation in format AMSBIB
\Bibitem{Lin58}
\by Yu.~V.~Linnik
\paper General Theorems on the Factorization of Infinitely Divisible Laws
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 1
\pages 3--40
\mathnet{http://mi.mathnet.ru/tvp4912}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 1
\pages 1--37
\crossref{https://doi.org/10.1137/1103001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4912
  • http://mi.mathnet.ru/eng/tvp/v3/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Fryntov, “On the factorization of compositions of a countable number of Poisson laws”, Math. USSR-Sb., 28:2 (1976), 153–167  mathnet  crossref  mathscinet  zmath  isi
    2. A. E. Fryntov, G. P. Chistyakov, “On the membership of lattice probability distributions in the class $I_0$”, Math. USSR-Izv., 11:2 (1977), 441–452  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:79
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020